# SDR DXTA2024122001559

- Difficulty date: December 16, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 2,007 hours, 1,183 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Adc
- Part number: 0110233701
- Part serial: 1U610349
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON MISSED APPROACH WE LOST OUR STBY ATTITUDE INDICATOR AIRSPEED FOLLOWED BY A RUDDER A & B FAIL.  THAT THEN CHANGED TO A RUDDER REV A. REMOVED PART NO: 011-02337-01 REMOVED SERIAL NO: 1U6103649, DUE TO RUDDER MAINTENANCE CAS. INSTALLED CUSTOMER SUPPLIED REPAIRED UNIT PART NO: 011-02337-01 SERIAL NO: 1U6101033 IAW THE M/M CHAPTER 34-10-15 OPERATIONAL CHECKS WERE NORMAL. VERIFIED WORK PERFORMED.
